# SDR REXA201100669

- Difficulty date: October 1, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Aircraft time: 23,526 hours, 20,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S EMERGENCY FLASHLIGHT FAILS "RED" LED TEST.  REMOVED AND REPLACED CAPT'S EMERGENCY FLASHLIGHT BATTERY OP'S CHECK GOOD IAW MM 25-60-00, VERIFIED PARTS EFFECTIVITY.
